# SDR AUS20011237

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 4006805
- Condition: Cracked
- Location: Rudder, Spar/Rib
- Part time: 9,405 cycles
- Component: Rudder, Spar/Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER FORWARD SPAR CRACKED. FOUND DURING INSPECTION IAWAD/PA31/129.
